# SDR SWAA2025090394302

- Difficulty date: July 23, 2025
- Submitted: September 3, 2025
- Operation: Air carrier
- Aircraft: N299WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36614
- Aircraft time: 58,053 hours, 35,128 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin Panel
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION FOUND ON RT HORIZONTAL STABILIZER LOWER SKIN PANEL. LOCATED AT STAB STA 184.70 RIB AND 9 INCH. FROM REAR SPAR. INBOARD SIDE OF RIB. CRACK LENGTH = 0.350 INCH.   PERFORMED REPAIR ON RT HORIZONTAL STABILIZER LOWER SKIN PANEL BTW SSTA 203.10 & SSTA 184.70 IAW EA# 25-155-02132-WIP1 AND EA# 25-155-02132.
